# SDR AT0100229

- Difficulty date: September 15, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD RED LIGHTS OF THE PASSENGER EMERGENCY EGRESS PATH LIGHTING SYSTEM INOPERATIVE.  REPAIRED BROKEN WIRE AT FORWARD LEFT PORTION OF TRACK IAW DC9 MM 33-50.
